# SDR HEEA078482

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,830 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Failed
- Location: Air/Oil Sep
- Part time: 107 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE LOST OIL PRESSURE. MAINTENANCE FOUND THE MAGNETIC SEAL ON THE AIR / OIL SEPARATOR GEAR HAD FAILED RESULTING IN THE LOSS OF ALL ENGINE OIL.
